Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/22053
Title: A neumann boundary value problem in two-ion electro-diffusion with unequal valencies
Authors: Amster, P
Kwong, MK
Rogers, C
Keywords: Neumann boundary conditions
Topological index
Two-ion electro-diffusion
Unequal valencies
Issue Date: 2012
Publisher: Amer Inst Mathematical Sciences
Source: Discrete and continuous dynamical systems - series b, 2012, v. 17, no. 7, p. 2299-2311 How to cite?
Journal: Discrete and Continuous Dynamical Systems - Series B 
URI: http://hdl.handle.net/10397/22053
ISSN: 1531-3492
DOI: 10.3934/dcdsb.2012.17.2299
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Sep 8, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Sep 14, 2017

Page view(s)

37
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.